Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Elevated TSH, periodic discomfort in abdomen, sticky stools, worsens on eating oily food, weight loss. What is the reason?

I am eager to know reason behind weight loss of 3 kg is 6 month ? My CBC, Kidney Profile, LFT, S.Electrolytes,Chest Xray , USG Abdomen, 24 Hrs Urine Protien & Cretanine is normal, only my TSH is elevated to 7.15. I feel off & on uncomfortness in my abdomen having very slight pain from last 4-5 months, my stool is generally very sticky. It becomes worst when i eat oily foods specially ex. Puri & Kachuri. I have good appetite also. Kindly help.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..sajalalld.., if T3T4 is low, then TSH will be high, above condition is Hypothyroid.., constipation is one the effect of the Hypothyroidism, hence you need to be treated and dosage must be adjusted to become Euthyroid(normal level)...after which there will not be constipation...

Take care..
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor